# SDR SWIA202164167

- Difficulty date: November 28, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L FROM FS 379.0 TO FS 669.40  SIDE SEAT RAIL HAS AREAS OF LIGHT CORROSION ALONG ENTIRE LENGTH OF RAIL.   (C CHECK RO 02-03-22)   REMOVED AND REPLACED 3 EA. SIDE SEAT RAIL SECTIONS FROM FS379.00 TO FS669.40. REF: CRJ-700 SRM 53-00-49-000-801-A03. SEE CONTINUATION CARD.
